Extensions of abelian groups with the help of periodic groups
Czechoslovak Mathematical Journal (1967)
- Volume: 17, Issue: 1, page 12-27
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- L. Fuchs, Abelian groups, Budapest, 1958. (1958) Zbl0091.02704MR0106942
- L. G. Kovács, On a paper of Ladislav Procházka, Czech. Math. J. 13 (88), 1963, 612-618. (1963) MR0158936
- Л. Прохазка, К проблеме расщепления некоторых абелевских расширений расщепляемых абелевых групп, Чех. мат. ж. 11 {86) 1961, 365-380. (1961) Zbl1160.68305MR0142656
- Л. Прохазка, Заметка о расщгплягмости смешанных абелевых групп, Чех. мат. ж. 10 (85) 1960,479-492. (1960) Zbl1004.90500MR0175976
- Л. Прохазка, Об однородных абелевых группах без кручения, Чех. мат. ж. 14 (89) 1964, 171-202. (1964) Zbl1117.65300MR0169914